RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1999, Volume 39, Number 7, Pages 1119–1133 (Mi zvmmf1646)  

This article is cited in 2 scientific papers (total in 3 papers)

Nonlinear spectral problem for the Sturm–Liouville equations with coupled boundary conditions depending on a spectral parameter

A. A. Abramova, L. F. Yukhnob

a Dorodnitsyn Computing Centre of the Russian Academy of Sciences
b Institute for Mathematical Modelling, Russian Academy of Sciences, Moscow

Full text: PDF file (1975 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1999, 39:7, 1077–1091

Bibliographic databases:
UDC: 519.624.2
MSC: Primary 34B07; Secondary 34L16, 34B24
Received: 19.03.1998

Citation: A. A. Abramov, L. F. Yukhno, “Nonlinear spectral problem for the Sturm–Liouville equations with coupled boundary conditions depending on a spectral parameter”, Zh. Vychisl. Mat. Mat. Fiz., 39:7 (1999), 1119–1133; Comput. Math. Math. Phys., 39:7 (1999), 1077–1091

Citation in format AMSBIB
\Bibitem{AbrYuk99}
\by A.~A.~Abramov, L.~F.~Yukhno
\paper Nonlinear spectral problem for the Sturm--Liouville equations with coupled boundary conditions depending on a spectral parameter
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1999
\vol 39
\issue 7
\pages 1119--1133
\mathnet{http://mi.mathnet.ru/zvmmf1646}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1711797}
\zmath{https://zbmath.org/?q=an:0973.34009}
\transl
\jour Comput. Math. Math. Phys.
\yr 1999
\vol 39
\issue 7
\pages 1077--1091


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1646
  • http://mi.mathnet.ru/eng/zvmmf/v39/i7/p1119

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Abramov, V. I. Ul'yanova, L. F. Yukhno, “A method for solving the multiparameter eigenvalue problem for certain systems of differential equations”, Comput. Math. Math. Phys., 40:1 (2000), 18–26  mathnet  mathscinet  zmath
    2. “On the 80th Birthday of Aleksandr Aleksandrovich Abramov”, Comput. Math. Math. Phys., 46:7 (2006), 1081–1085  mathnet  crossref  mathscinet
    3. L. D. Akulenko, A. A. Gavrikov, S. V. Nesterov, “Numerical solution of vector Sturm–Liouville problems with Dirichlet conditions and nonlinear dependence on the spectral parameter”, Comput. Math. Math. Phys., 57:9 (2017), 1484–1497  mathnet  crossref  crossref  isi  elib  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:215
    Full text:94
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021